# SDR UIEA2011122700729

- Difficulty date: December 11, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 41,396 hours, 6,615 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Door
- Condition: Damaged
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND FOUND THE NR4 RT ENGINE CORE COWL DOOR SKIRT (MID) FAIRING BENT INWARD, CURLED AND CRACKED IN RADIUS OF BEND.  THE LENGTH OF THE DAMAGE EXCEEDS THE SRM LIMITS.   REPAIRED DAMAGED.
